advertisement
Question
Posted by: Me | 2008/09/09

Nuzak and Buspar

Hi Doc

I' ve been on Nuzak and Buspar for about 4 years now. Have also seen a psychologist and dealt with probs.

At some point I was taking 3 Nuzaks and 2 Buspars (one in the morning and one at night) a day. Have however been taking only one of each a day for over a year now. Meds have been great - no more depression or anxiety. Only draw back is lack of libido. Didn' t use to bother me before but since getting married it is quite irratating. My GP suggested switching to Cipralex but I see quite a few people on the sitecomplaining about it due to its affect on libido - what do you suggest.?

Have tried to wean myself off the meds at some stage but this was not successful as depression/anxiety sympoms returned. Don' t know if I should try again?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Me
Cipralex will still cause negative effect on Libido - something that may work is Wellbutrin, an "old" but effective drug that should not affect your libido. You can't use this if you have a risk for convulsions (like a previous head injury or epilepsy).
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement